[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.68.140. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 11, 1969

A Peculiar Cutaneous Reaction to Repeated Injections of Insulin

Author Affiliations

USAF
From the Department of Medicine (Drs. Lipschutz and Kearse) and the Division of Dermatology (Maj Erickson and Dr. Wrigley). University of Colorado Medical Center, Denver.

JAMA. 1969;209(6):934-935. doi:10.1001/jama.1969.03160190056019
Abstract

A bizarre skin lesion consisting of a collection of brown, hyperkeratotic papules appeared on the thighs of a 51-year-old diabetic man, after repeated insulin injections into the same area over a period of two or more years. The reason for the development of this type of lesion instead of the usual lipodystrophy that follows multiple insulin injections is obscure.

×